I overdose paracetamol 30 tablets 3 times.My Abdomen Swell up.Can any1 suggest me possible reason ... a fever and vomiting type feelings and pain at back,Pain and fever are finished. But my abdomen swell up ...
). The pills contain 500 mg of acetaminophen and 25 mg of diphenhydramine. When asked first she said she took ... overdosing on this will cause a painful and slow death and Im at work now terrified at what I have read. I do ...
Ate too many gummy vitamins on accident. Ate 12 when normal dosage is 2. Thought they were regular gummies. I m fourteen. My sister poured them on the counter this morning because the bottle broke. She put them in a ziploc bag. I didn t know they...
when i am depressed i took 20 tabs of paraceitomal(10 tabs- 500 mg 10 tabs of 650 mg). this happened on last saurday. on that i suffered with vomittings and sickness. after that i was normal. because of some personnel problems my mental condition...
hi, i have a friend who overdosed on tablet, the active ingredients on the tablet are Codeine ..., did not seek medical atttention. he says he only have mild headache behind his eyes. He wants to use ...
Im unsure of whether my question got answered or not? But, i had taken an overdose of panadol and im wondering if its common to fall asleep when this happens?
hi., panadol contains acetaminophen (analgesic & antipyretic). If u have consumed more than 6-7 tabs (500mg) symptoms of overdose like diarrhea, nausea, vomiting, stomach cramps, loss of appetite may occur. Symptoms of liver damage after overdose are abdominal pain, dark urine, itchy skin, yellow skin/eyes. feeling more sleepy could be due to some other reason. Please consult a local doctor
what are the overdose signs of meth? my boyfriend is having extreme temple pain on the right side and the right eye is bothering him. pain in right abdomen.
Thanks for using healthcare magic
Meth is a stimulant and it cause palpitation, headache, excessive sweating, dilated pupil, tremor and high blood pressure. Pain in temple and abdominal may be due to meth. In that case, better to consult a physician as soon as possible.
Can i overdose on vitamin C?
Yes you can have over dose of vit-c if it goes above 2000mg/day.
Symptoms will start to appear as daily intake exceeds 2,000 mg. which are Abdominal cramps and diarrhea
Upset stomach, bloating and indigestion
Nausea, vomiting and excessive flatulence
Mouth ulcers and sores
Rashes and redness of the face
Foot cramps and muscle pain
Dr. JAY PATEL.